# SDR SWAA2019110838697

- Difficulty date: November 4, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 75,731 hours, 46,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STUB FRAME AT STA 320 LBL 51 WL 181. / CORROSION ON STUB FRAME AT STA 320 LBL 51 WL 181 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS FOUND. REPLACED STUB FRAME AT STA 320 STR 21L-23L IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A1180.
